MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO I90-SPHERE; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL

SONOVA AG PHONAK AUDEO I90-SPHERE; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Model Number 050-1029-P7
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that the patient is reporting recurrent otitis externa while using a cshell 6.0 with his hi (auedo i90-sphere).He uses a cshell on his left ear and a dome on the other side.He previously used domes with his hearing aids and did not have an issue.The patient reports "every 6 weeks he gets another (outer) ear infection" and this began when he started using the cshell (b)(6) 2024.The provider hypothesizes this may because it fits deeper than the domes he was using.Symptoms the patient has been experiencing are "white, squamous debris" as observed with otoscopy and he has experienced itching.The patient has been seeing his primary physician to have ear "flushed out" and has seen ent "for treatment".The ent has been prescribing "antibiotic drops" for treatment.This has also led the patient leaving the hearing aid out for periods of time while the condition resolves.

Brand Name
PHONAK AUDEO I90-SPHERE
Common Device Name
HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23304352
Report Number3008848788-2025-00012
Device Sequence Number10037287
Product Code OSM
UDI-Device Identifier07613389686630
UDI-Public(01)07613389686630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
Report Date (Section F) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number050-1029-P7
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/16/2025
Device Age1 YR
Event Location Home
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown